# SDR MALA050326

- Difficulty date: April 12, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 13,078 hours, 12,836 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING CVG CREW SELECTED ENGINE AIRS ON.  STRONG OIL SMELL WAS NOTED IN THE CABIN AND THE FLIGHT DECK.  CREW ISOLATED TO THE NR 4 ENGINE.  FLIGHT CONTINUED ON WITHOUT FURTHER INCIDENT.  APU BLEED VALVE.
